IJPAM: Volume 83, No. 2 (2013)

SEMIPRIME GAMMA RINGS WITH
ORTHOGONAL REVERSE DERIVATIONS

Kalyan Kumar Dey$^1$, Akhil Chandra Paul$^2$, Isamiddin S. Rakhimov$^3$
$^{1,2}$Department of Mathematics
Rajshahi University
Rajshahi, 6205, BANGLADESH
$^3$Department of Mathematics
FS, & Institute for Mathematical Research (INSPEM)
Universiti Putra Malaysia
MALAYSIA


Abstract. In this paper, the definition of orthogonal reverse derivations is given. Some characterizations of semiprime gamma rings are obtained by means of orthogonal reverse derivations. We also investigate conditions for two reverse derivations to be orthogonal.

Received: June 25, 2012

AMS Subject Classification: 16A70, 16N60, 16W25

Key Words and Phrases: semiprime gamma ring, derivation, reverse derivation, orthogonal reverse derivation

Download paper from here.



DOI: 10.12732/ijpam.v83i2.2 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 83
Issue: 2